# SDR FDEA201111255023

- Difficulty date: November 25, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N87262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AFTER REMOVAL OF CREASE BEAM AT 1720 TO 1640R, FOUND CREASE BEAM CORRODED TO 1720 BULKHEAD.  R & R IAW SRM 51-40-02.  REPAIR IS CLASSIFIED AS MAJOR.
